# SDR AALA20131002004

- Difficulty date: September 3, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED ON CENTER WING BOX LOWER SKIN AT STATION 540.5 & STRINGER 21 & 22 RT.  ACCOMPLISHED CORROSION REMOVAL IAW SRM 51-10-02 & REPAIRED IAW EA B737-57-031846.
